Alert archive / Illinois / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 121, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 1, 2019, 6:42 PM CDT for Calhoun County, Greene County, Jersey County, Illinois; Lincoln County, Pike County, Missouri. It was in force for 63 min. 18 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2019, 6:42 PM CDT (23:42 UTC)
- Expired
- Jun 1, 2019, 7:45 PM CDT
- In force
- 63 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Calhoun County, IL, Greene County, IL, Jersey County, IL, Lincoln County, MO, Pike County, MO
The radar
The St Louis radar (KLSX), 45 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 6:48 PM CDT | TSTM WND DMG | Elsberry, MO | LARGE TREE SNAPPED THAT CAME DOWN ON A HOUSE. TWITTER REPORT. TIME ESTIMATED FROM RADAR. |
| Jun 1, 6:52 PM CDT | TSTM WND DMG | Elsberry, MO | 12 INCH DIAMETER BRANCHES DOWN, A FEW TREES LARGER THAN 12 INCHES IN DIAMETER DOWN OR UPROOTED. |
| Jun 1, 6:54 PM CDT | TSTM WND DMG | Hardin, IL | 10-12 INCH DIAMETER TREE SNAPPED. FACEBOOK REPORT. TIME ESTIMATED FROM RADAR. |
| Jun 1, 6:59 PM CDT | TSTM WND DMG | Silex, MO | 6-8 INCH DIAMETER TREE LIMBS SNAPPED. FACEBOOK REPORT. TIME ESTIMATED FROM RADAR. |
| Jun 1, 7:03 PM CDT | TSTM WND DMG | Elsberry, MO | TRAINED SPOTTER REPORTS DIME SIZE HAIL AND WINDS SUFFICIENT TO SNAP 1 INCH DIAMETER TREE LIMBS. |
| Jun 1, 7:03 PM CDT | HAIL 0.7 | Elsberry, MO | TRAINED SPOTTER REPORTS DIME SIZE HAIL AND WINDS SUFFICIENT TO SNAP 1 INCH DIAMETER TREE LIMBS. |
| Jun 1, 7:04 PM CDT | HAIL 0.7 | Foley, MO | ALSO, SMALL HALF INCH TREE LIMBS BLOWN DOWN. |
| Jun 1, 7:08 PM CDT | TSTM WND DMG | Winfield, MO | LARGE TREE SNAPPED. TIME ESTIMATED FROM RADAR. |
| Jun 1, 7:15 PM CDT | TSTM WND DMG | Winfield, MO | SMALL TREE SPLIT DOWN THE MIDDLE, APPROXIMATELY 8 INCHES IN DIAMETER. |
| Jun 1, 7:15 PM CDT | HAIL 0.75 | Silex, MO | |
| Jun 1, 7:25 PM CDT | HAIL 0.88 | Winfield, MO | |
| Jun 1, 7:30 PM CDT | TSTM WND DMG | Troy, MO | LARGE TREE BLOWN OVER IN AVERY FAMILY PARK. VIA FACEBOOK POST/PICTURE. |
| Jun 1, 7:31 PM CDT | TSTM WND GST 50 | Troy, MO | |
| Jun 1, 7:31 PM CDT | HAIL 0.7 | Troy, MO | |
| Jun 1, 7:32 PM CDT | TSTM WND DMG | 2 Ene Troy, MO | SHUTTER BLOWN OFF OF A WINDOW ON A HOUSE. |
| Jun 1, 7:32 PM CDT | HAIL 0.25 | 2 Ene Troy, MO | |
| Jun 1, 7:33 PM CDT | HAIL 0.88 | Troy, MO | CORRECTS PREVIOUS HAIL REPORT FROM TROY. |
| Jun 1, 7:36 PM CDT | HAIL 0.25 | Moscow Mills, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 3:33 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.7 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1021 J/kg
- Mixed-layer CIN
- -166 J/kg
- Mixed-layer LCL
- 1338 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
624
WUUS53 KLSX 012342
SVRLSX
ILC013-061-083-MOC113-163-020045-
/O.NEW.KLSX.SV.W.0121.190601T2342Z-190602T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
642 PM CDT Sat Jun 1 2019
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Calhoun County in southwestern Illinois...
Southwestern Greene County in southwestern Illinois...
Jersey County in southwestern Illinois...
Lincoln County in east central Missouri...
Southeastern Pike County in northeastern Missouri...
* Until 745 PM CDT.
* At 641 PM CDT, severe thunderstorms were located along a line
extending from near Bowling Green to near Belleview, moving
southeast at 30 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Troy, Jerseyville, Elsberry, Moscow Mills, Winfield, Davis, Hardin,
Grafton, Hawk Point, Eolia, Fountain N' Lakes, Chain of Rocks, New
Hartford, Belleview, Old Kane, Kampsville, Old Monroe, Fieldon,
Batchtown and Eldred.
This also includes Cuivre River State Park and Pere Marquette State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3900 9014 3900 9027 3898 9028 3887 9111
3893 9111 3893 9116 3910 9126 3914 9126
3914 9129 3920 9133 3940 9072 3940 9064
TIME...MOT...LOC 2341Z 327DEG 26KT 3927 9123 3926 9077
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
Britt3 follow-up statements
675
WWUS53 KLSX 020000
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
700 PM CDT Sat Jun 1 2019
ILC013-061-083-MOC113-163-020045-
/O.CON.KLSX.SV.W.0121.000000T0000Z-190602T0045Z/
Calhoun IL-Greene IL-Jersey IL-Lincoln MO-Pike MO-
700 PM CDT Sat Jun 1 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CENTRAL CALHOUN...SOUTHWESTERN GREENE AND JERSEY COUNTIES IN
SOUTHWESTERN ILLINOIS...LINCOLN COUNTY IN EAST CENTRAL MISSOURI AND
SOUTHEASTERN PIKE COUNTIES IN NORTHEASTERN MISSOURI...
At 700 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southwest of Eolia to near Elsberry to near
Hardin, moving southeast at 35 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Troy, Jerseyville, Elsberry, Moscow Mills, Winfield, Davis, Hardin,
Grafton, Hawk Point, Eolia, Fountain N' Lakes, Chain of Rocks, New
Hartford, Kampsville, Old Monroe, Fieldon, Batchtown, Eldred, Silex
and Foley.
This also includes Cuivre River State Park and Pere Marquette State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3900 9014 3900 9027 3898 9028 3887 9111
3893 9111 3893 9116 3910 9126 3914 9126
3914 9129 3920 9133 3930 9088 3931 9053
TIME...MOT...LOC 0000Z 324DEG 29KT 3915 9110 3909 9078 3912 9056
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
Britt781
WWUS53 KLSX 020019
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
719 PM CDT Sat Jun 1 2019
MOC163-020029-
/O.CAN.KLSX.SV.W.0121.000000T0000Z-190602T0045Z/
Pike MO-
719 PM CDT Sat Jun 1 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PIKE COUNTY IN
NORTHEASTERN MISSOURI IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Illinois...and east central Missouri.
LAT...LON 3900 9014 3900 9027 3898 9028 3887 9111
3893 9111 3893 9116 3911 9115 3917 9104
3920 9086 3922 9062 3918 9037
TIME...MOT...LOC 0019Z 327DEG 29KT 3904 9103 3897 9067 3903 9046
$$
ILC013-061-083-MOC113-020045-
/O.CON.KLSX.SV.W.0121.000000T0000Z-190602T0045Z/
Calhoun IL-Greene IL-Jersey IL-Lincoln MO-
719 PM CDT Sat Jun 1 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN CALHOUN...SOUTHWESTERN GREENE...JERSEY AND LINCOLN
COUNTIES...
At 719 PM CDT, severe thunderstorms were located along a line
extending from Davis to near Winfield to near Grafton, moving
southeast at 35 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Troy, Jerseyville, Elsberry, Moscow Mills, Winfield, Davis, Hardin,
Grafton, Hawk Point, Fountain N' Lakes, Chain of Rocks, Old Monroe,
Fieldon, Batchtown, Silex, Foley, Brussels, Otterville, Cave and
Delhi.
This also includes Cuivre River State Park and Pere Marquette State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3900 9014 3900 9027 3898 9028 3887 9111
3893 9111 3893 9116 3911 9115 3917 9104
3920 9086 3922 9062 3918 9037
TIME...MOT...LOC 0019Z 327DEG 29KT 3904 9103 3897 9067 3903 9046
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
Britt328
WWUS53 KLSX 020045
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
745 PM CDT Sat Jun 1 2019
ILC013-061-083-MOC113-020055-
/O.EXP.KLSX.SV.W.0121.000000T0000Z-190602T0045Z/
Calhoun IL-Greene IL-Jersey IL-Lincoln MO-
745 PM CDT Sat Jun 1 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALHOUN...
SOUTHWESTERN GREENE...JERSEY AND LINCOLN COUNTIES HAS EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Illinois...and east central Missouri.
LAT...LON 3900 9014 3900 9027 3898 9028 3887 9111
3893 9111 3893 9116 3911 9115 3917 9104
3920 9086 3922 9062 3918 9037
TIME...MOT...LOC 0045Z 327DEG 26KT 3889 9091 3882 9055 3888 9034
$$
BrittWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:35 PM CDT, 7 minutes earlier.
Area forecast discussion, Jun 1, 6:35 PM CDT, 7 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 635 PM CDT Sat Jun 1 2019 .SHORT TERM... (Through Late Tonight) Issued at 329 PM CDT Sat Jun 1 2019 Thunderstorms have finally started to develop near a cold front which was poised to move through the region. There is also a pre- frontal trough across the area which could provide an additional focus for SHRA/TSRA development. Now that the storms have started to develop, the updrafts are strengthening rapidly. These storms were developing in an environment characterized by little cloud cover (read: ample insolation), CAPE values around 2000 J/kg, H7-H5 lapse rates of 6.5-7 deg C/km, and around 30-40 kts of 0-6km shear. BUFKIT soundings suggest that large hail is the primary threat, especially with any rotating storms. Clusters of storms would also pose a damaging wind threat. SHRA/TSRA should simultaneously shift southeastward and decrease in coverage through late evening. There is some uncertainty regarding the southern extent of the severe weather threat prior to 06z. Storms will be moving towards the southeast, but instability will wane with the loss of daytime heating. Overnight lows should be around 60 degrees, which is similar to last night and near seasonal normals. Kanofsky .LONG TERM... (Sunday through Next Saturday) Issued at 329 PM CDT Sat Jun 1 2019 A building ridge to the west and a deepening trough to the east will place the LSX CWA beneath northwest flow aloft for Sunday and Sunday night. With no upper disturbances and a drier post-frontal air mass in place, dry weather is expected during this time. Highs will be in the mid/upper 70s, which is several degrees below normal for this time of year. Overnight lows will be in the 50s, which is also below normal for this time of year. Radiational cooling may allow some spots to cool a bit lower than currently forecast. By Monday, the surface high pressure center over the Great Lakes will gradually shift southeastward towards the Ohio Valley while the upper ridge axis also begins to shift eastward and de-amplify. Highs will remain below average on Monday due to the influence of the high pressure center which will have suppressed the cold front farther to the south. Monday should be dry across most of the LSX CWA, but parts of central MO will be near a sharpening baroclinic zone and isolated SHRA/TSRA cannot be entirely ruled out. After the upper ridge axis shifts eastward, model solutions depict a slow-moving upper low over the southwestern CONUS which eventually lifts northeastward during the week. This will bring several potential periods of SHRA/TSRA to the region between Tuesday and next Saturday. Kanofsky && .AVIATION... (For the 00z TAFs through 00z Sunday Evening) Issued at 553 PM CDT Sat Jun 1 2019 Cold front just north of UIN will move southeastward through the taf sites this evening. Southwest surface winds will veer around to a northwest direction after fropa. Scattered storms just ahead of this front will move southeastward through COU and the St Louis metro area this evening. A few of these storms will contain strong wind gusts and hail. These storms should shift southeast of the St Louis metro area by 05Z Sunday, followed by a clearing sky. A north-northwest surface wind can be expected on Sunday with little if any cloudiness as a surface ridge moves southeastward into northern MO. SPECIFICS FOR KSTL: Cold front just north of UIN will move southeastward through STL late this evening. Southwest surface winds will veer around to a northwest direction after fropa. Scattered storms just ahead of this front will move southeastward through STL this evening. A few of these storms will contain strong wind gusts and hail. These storms should shift southeast of STL by 04Z Sunday, followed by a clearing sky. A north-northwest surface wind can be expected on Sunday with little if any cloudiness as a surface ridge moves southeastward into northern MO. GKS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...Flash Flood Watch through Sunday evening for Lewis MO-Marion MO. IL...None. && WFO LSX
Hazardous weather outlook, Jun 1, 4:21 PM CDT, 2 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 421 PM CDT Sat Jun 1 2019 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-021230- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 421 PM CDT Sat Jun 1 2019 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms have developed this afternoon near a cold front. Some of the storms may be severe and capable of producing large hail up to the size of golf balls as well as damaging winds of 60 mph or greater. Major flooding is ongoing along many rivers, including main stem rivers and some tributaries. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance for thunderstorms across parts of the area from Monday night through Friday. Major flooding will continue along many rivers, including main stem rivers and some tributaries. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through this evening across parts of Missouri and Illinois. Kanofsky
In the hours before
Local storm report, Jun 1, 5:23 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
523 PM CDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL HULL 39.71N 91.20W
06/01/2019 M1.00 INCH PIKE IL TRAINED SPOTTER
&&
MABLocal storm report, Jun 1, 5:24 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
524 PM CDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TSTM WND GST HULL 39.71N 91.21W
06/01/2019 E40 MPH PIKE IL TRAINED SPOTTER
&&
JPGLocal storm report, Jun 1, 5:26 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
526 PM CDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL 4 WSW SHELBYVILLE 39.78N 92.11W
06/01/2019 E0.70 INCH SHELBY MO PUBLIC
LOTS OF DIME SIZED HAIL REPORTED SOUTHWEST
OF SHELBYVILLE. VIA WGEM.
&&
MABLocal storm report, Jun 1, 5:41 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
541 PM CDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL SHELBINA 39.69N 92.04W
06/01/2019 E0.75 INCH SHELBY MO FIRE DEPT/RESCUE
&&
MABLocal storm report, Jun 1, 5:59 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
559 PM CDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL 5 E SHELBINA 39.69N 91.95W
06/01/2019 E1.00 INCH SHELBY MO FIRE DEPT/RESCUE
SHELBINA FIRE REPORTS A LOT OF QUARTER SIZED
HAIL 5 MILES EAST OF SHELBINA. MANY PEOPLE
ON THE ROAD HAVE PULLED OVER TO WAIT IT OUT.
&&
LMKLocal storm report, Jun 1, 6:35 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
635 PM CDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 3 NE FLORIDA 39.52N 91.75W
06/01/2019 E0.75 INCH MONROE MO PUBLIC
VIA FACEBOOK. AT INDIAN CREEK CAMPGROUND.
&&
MABThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 3:51 PM CDT | Severe Thunderstorm Warning | LSX | Adams | 39 min |
| Jun 1, 4:24 PM CDT | Severe Thunderstorm Warning | LSX | Adams | 51 min |
| Jun 1, 4:59 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown | 33 min |
| Jun 1, 5:08 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Pike | 52 min |
| Jun 1, 5:44 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Pike | 61 min |
| Jun 1, 6:12 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Pike | 63 min |
| Jun 1, 6:53 PM CDT | Areal Flood Advisory | LSX | Calhoun, Pike | 3 hr |
| Jun 1, 3:39 PM CDT | Special Weather Statement | LSX | Knox | 51 min |
| Jun 1, 4:35 PM CDT | Special Weather Statement | LSX | Shelby | 25 min |
| Jun 1, 4:44 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Shelby | 46 min |
| Jun 1, 5:11 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Monroe, Shelby | 49 min |
| Jun 1, 5:23 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Ralls | 25 min |
| Jun 1, 5:35 PM CDT | Severe Thunderstorm Warning | LSX | Pike, Ralls | 40 min |
| Jun 1, 5:54 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Monroe, Ralls, Shelby | 51 min |
| Jun 1, 6:35 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe, Pike, Ralls | 55 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2019Severe Thunderstorm Warnings in Missouri, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.